On convex operator for ( p , q ) -analytic functions.

Khan, Mumtaz Ahmad; Najmi, M.

Novi Sad Journal of Mathematics (2002)

  • Volume: 32, Issue: 2, page 13-21
  • ISSN: 0352-0900

How to cite


Khan, Mumtaz Ahmad, and Najmi, M.. "On convex operator for -analytic functions.." Novi Sad Journal of Mathematics 32.2 (2002): 13-21. <http://eudml.org/doc/129144>.

author = {Khan, Mumtaz Ahmad, Najmi, M.},
journal = {Novi Sad Journal of Mathematics},
language = {eng},
number = {2},
pages = {13-21},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {On convex operator for -analytic functions.},
url = {http://eudml.org/doc/129144},
volume = {32},
year = {2002},

AU - Khan, Mumtaz Ahmad
AU - Najmi, M.
TI - On convex operator for -analytic functions.
JO - Novi Sad Journal of Mathematics
PY - 2002
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 32
IS - 2
SP - 13
EP - 21
LA - eng
UR - http://eudml.org/doc/129144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.